# SDR IPXA2022041381125

- Difficulty date: April 6, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 70,712 hours, 16,298 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: R-3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR-3 DOOR PLUG UPPER HORZ. BEAM IS CRACKED AT THE FWD. END.REMOVED AND REPLACED BEAM IAW SRM 51-31-01 & 51-35-01. (MINOR)
